Abstract
The previous paper was concerned with systems of equations over a certain family 𝓢 of quasigroups. In that work a method of elimination of an outermost variable from the system of equations was suggested and it was shown that further elimination of variables requires that the family 𝓢 of quasigroups satisfy the generalized distributive law (GDL). In this paper we describe families 𝓢 that satisfy GDL. The results are applied to construct classes of easily solvable systems of equations.
Originally published in Diskretnaya Matematika (2019) 30, №2, 99–119 (in Russian).
References
[1] Belousov V. D., Fundamentals of the theory of quasigroups and loops, Nauka, Moscow, 1967 (in Russian).Search in Google Scholar
[2] Belousov V. D., “Systems of quasigroups with generalized identities”, Russian Math. Surveys, 20:1 (1965), 75–143.10.1070/RM1965v020n01ABEH004140Search in Google Scholar
[3] Glukhov M.M., “On construction methods of orthogonal quasigroup systems using groups”, Matematicheskie voprosy kriptografii, 2:4 (2011), 5–24 (in Russian).10.4213/mvk40Search in Google Scholar
[4] Polin S. V., “Elementary transformations of systems of equations over quasigroups and generalized identities”, Discrete Math. Appl., 29:6 (2019), 383–399.10.1515/dma-2019-0037Search in Google Scholar
[5] Suprunenko D.A., Matrix groups, AMS, 1976, 252 pp.10.1090/mmono/045Search in Google Scholar
[6] Hosszú M., “Homogeneous groupoids”, Ann. Univ. Sci. Budapest. Eötvös, Sect. Math., 1960–1961, No 3–4, 95–98.Search in Google Scholar
© 2020 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Functional limit theorem for the local time of stopped random walk
- Investment Boolean problem with Savage risk criteria under uncertainty
- The complexity of checking the polynomial completeness of finite quasigroups
- Orthomorphisms of Abelian groups with minimum possible pairwise distances
- Families of quasigroup operations satisfying the generalized distributive law
- On weak positive predicates over a finite set
Articles in the same Issue
- Functional limit theorem for the local time of stopped random walk
- Investment Boolean problem with Savage risk criteria under uncertainty
- The complexity of checking the polynomial completeness of finite quasigroups
- Orthomorphisms of Abelian groups with minimum possible pairwise distances
- Families of quasigroup operations satisfying the generalized distributive law
- On weak positive predicates over a finite set